MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BOSTON SCIENTIFIC CORPORATION VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXSK0132
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 12/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.Good faith efforts to obtain the information are in progress.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information at this time.A supplemental report will be filed if the information is received.Good faith effort attempts to try and retrieve additional details regarding the reported event are in progress, but further information was unable to be obtained.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported a pericardial effusion (pe) occurred.The procedure was cancelled.During a watchman procedure, a versacross access solution was selected for use.No effusion was noted prior to the procedure.The physician attempted to get left atrial access, however the rf wire was not visualized in left atrium after crossing.The patient blood pressure then dropped and pericardial tamponade / fluid was seen building around the left ventricular (lv).Patient was given medication and was prepped for pericardial tap.Around 600 ml of dark red color fluid was removed.The pe occurred during transseptal crossing.The case was aborted.The patient was not under warfarin at the time.The patient was admitted over the weekend and expected to fully recover.A non-boston scientitic guidewire was used and several exchanges were made into the superior vena cava.The device is not expected to be returned for analysis.
 
Event or Problem Description
It was reported a pericardial effusion (pe) occurred.The procedure was cancelled.During a watchman procedure, a versacross access solution was selected for use.No effusion was noted prior to the procedure.The physician attempted to get left atrial access, however the rf wire was not visualized in left atrium after crossing.The patient blood pressure then dropped and pericardial tamponade / fluid was seen building around the left ventricular (lv).Patient was given medication and was prepped for pericardial tap.Around 600 ml of dark red color fluid was removed.The pe occurred during transseptal crossing.The case was aborted.The patient was not under warfarin at the time.The patient was admitted over the weekend and expected to fully recover.A non-boston scientistic guidewire was used and several exchanges were made into the superior vena cava.The device is not expected to be returned for analysis.It was further reported that the wire tenting looked appropriate (1-3mm).The imaging with tee was extremely difficult with a cardiologist getting the images.The septal window was extremely to imaged.To see a/p and also superior/ inferior at the same time was very difficult.Tamponade was confirmed.Arterial blood pressure was dropped.Fluid collected around the ventricles was also reported.No device malfunction was noted.The physician did not believe the device was at fault.The act was therapeutic.The time of discharge was not disclosed.The device was disposed.
 
Additional Manufacturer Narrative
Due to additional information received, this supplemental report is being submitted for the updated fields patient identifier (a1) and date of birth (a2), in section a - patient information, describe event or problem (b5), in section b - adverse event/product problem, manufacturer name, manufacturer address 1, manufacturer city, manufacturer state, manufacturer zip/postal code, mfr country (d3), model number, lot number, catalog number, expiration date, and unique identifier (udi) # (d4), in section d - suspect medical device, and patient codes (f1 and h6), in section f - for use by uf/importer and h - device manufacturers only.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Due to additional information received, this supplemental report is being submitted for the updated fields outcomes attrib to adv event (b2), describe event or problem (b5), in section b - adverse event/product problem and impact codes (f10 and h6), in section f - for use by uf/importer and h - device manufacturers only.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported a pericardial effusion (pe) occurred.The procedure was cancelled.During a watchman procedure, a versacross access solution was selected for use.No effusion was noted prior to the procedure.The physician attempted to get left atrial access, however the rf wire was not visualized in left atrium after crossing.The patient blood pressure then dropped and pericardial tamponade / fluid was seen building around the left ventricular (lv).Patient was given medication and was prepped for pericardial tap.Around 600 ml of dark red color fluid was removed.The pe occurred during transseptal crossing.The case was aborted.The patient was not under warfarin at the time.The patient was admitted over the weekend and expected to fully recover.A non-boston scientistic guidewire was used and several exchanges were made into the superior vena cava.The device is not expected to be returned for analysis.It was further reported that the wire tenting looked appropriate (1-3mm).The imaging with tee was extremely difficult with a cardiologist getting the images.The septal window was extremely to imaged.To see a/p and also superior/ inferior at the same time was very difficult.Tamponade was confirmed.Arterial blood pressure was dropped.Fluid collected around the ventricles was also reported.No device malfunction was noted.The physician did not believe the device was at fault.The act was therapeutic.The time of discharge was not disclosed.The device was disposed.It was further reported that the date of the patients passing was 23dec2025.Family chose to withdraw care after patient couldn't recover from pneumonia.The death was not due to the procedure.

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24045323
Report Number2124215-2026-01939
Device Sequence Number10498645
Product Code OFK
UDI-Device Identifier00685447019879
UDI-Public(01)00685447019879(17)280401(10)36983861
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXSK0132
Device Catalogue NumberVXSK0132
Device Lot Number0036983861
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer01/22/2026
02/11/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/09/2026
02/25/2026
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Death;
Patient Age87 YR
Patient SexUnknown